IIUM Repository

Classification of two-dimensional Jordan algebras over R

Bekbaev, Ural and Rakhimov, Isamiddin and Ahmed, Houida (2018) Classification of two-dimensional Jordan algebras over R. Malaysian Journal of Mathematical Sciences, 12 (3). pp. 287-303. ISSN 1823-8343

[img] PDF
Restricted to Registered users only

Download (473kB) | Request a copy
PDF (Scopus) - Supplemental Material
Download (171kB) | Preview


In the paper we describe all (not necessarily commutative) Jordan algebra structures on a two-dimensional vector space over R in terms of their matrices of structure constants.

Item Type: Article (Journal)
Additional Information: 6830/68552
Uncontrolled Keywords: Basis, Jordan algebra, matrix of structure constants.
Subjects: Q Science > Q Science (General)
Q Science > QA Mathematics
Q Science > QA Mathematics > QA155 Algebra
Kulliyyahs/Centres/Divisions/Institutes (Can select more than one option. Press CONTROL button): Kulliyyah of Engineering > Department of Science
Depositing User: Associate Prof. Ural Bekbaev
Date Deposited: 16 Dec 2018 22:48
Last Modified: 27 Jun 2019 11:19
URI: http://irep.iium.edu.my/id/eprint/68552

Actions (login required)

View Item View Item


Downloads per month over past year